# SDR QXEA9700671

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- System (JASC): 2760 · Drag Control System
- Part: Caution Light
- Condition: Illuminated
- Location: Lt/Rt Spoilers
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SEA - ON TAKEOFF MASTER CAUTION ROLL SPOILER INBOARD AND OUTBOARD HYDRAULIC LIGHTS CONTINUOUSLY ILLUMINATED.  ABORTED TAKEOFF. CLEANED AND INSPECTED BOTH LEFT AND RIGHT LIFT DUMPERS SOLENOID VALVE C-PLUGS AND WIRING.  RERACKED ADVISORY LIGHT CONTROL BOX.  NO PARTS REPLACED.  GROUND RAN HIGH SPEED TAXI.  COULD NOT DUPLICATE.
